Discussions By Condition: I cannot get a diagnosis.

lung pain

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: stormthornnight
  • December 9, 2006
  • 04:06 AM

ive been smoking menthol ciggarets for a month , and had started to have chest pains, and when i talked to a friend about this he said he had the same problem and told me i should quit smoking. i have , and i quit smoking a couple of weeks ago.i then started to get shortness of breath after i quit smoking and had to call home from school because i was unable to breath. i dont think i have asthema, and ive had these symptoms like coughing up mucus, wheezing a little when i do PT. i dont want to have to quit my rotc class because i love it when i work out. im only 15 and im worried that i may have developed asthema.
but about a week ago i had this barking cough thats lasted , and is still going. i talked to my grandmother about it (shes a RN), and she said that i may have an infection on the inside of my lungs. i have felt weak, tired, and irritible. it was about three days ago i had started the symptoms. my heath teacher said it may be asthema, but i cant afford to do anything about it. the hospitals too much, and the nearest heath departments too far to go to. im thinking of getting an inhaler so that i will be able to do my training without anyone worrying about if im ok or not. im not sure if i should go to the heath department go get an inhaler , b ecause i dont want to have to take an inhaler if i dont need one? anyone know whats wrong and how i can deal with it?please tell me if the symptoms are asthema so i can get an inhaler.:(

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?